# SDR AALA202311024229

- Difficulty date: October 24, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,143 hours, 24,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN AFT WET AREA INTERCOASTAL LOCATED BETWEEN STA 951 AND 967 AT RBL 48. REPLACED AFT WET AREA INTERCOASTAL PER SRM 51-40-02.
